On the relationship between one-dimensional hyperbolic attractors of surface diffeomorphisms and generalized pseudo-Anosov diffeomorphisms
Matematičeskie zametki, Tome 58 (1995) no. 1, pp. 149-152
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1995_58_1_a13,
author = {A. Yu. Zhirov and R. V. Plykin},
title = {On~the relationship between one-dimensional hyperbolic attractors of surface diffeomorphisms and generalized {pseudo-Anosov} diffeomorphisms},
journal = {Matemati\v{c}eskie zametki},
pages = {149--152},
year = {1995},
volume = {58},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1995_58_1_a13/}
}
TY - JOUR AU - A. Yu. Zhirov AU - R. V. Plykin TI - On the relationship between one-dimensional hyperbolic attractors of surface diffeomorphisms and generalized pseudo-Anosov diffeomorphisms JO - Matematičeskie zametki PY - 1995 SP - 149 EP - 152 VL - 58 IS - 1 UR - http://geodesic.mathdoc.fr/item/MZM_1995_58_1_a13/ LA - ru ID - MZM_1995_58_1_a13 ER -
%0 Journal Article %A A. Yu. Zhirov %A R. V. Plykin %T On the relationship between one-dimensional hyperbolic attractors of surface diffeomorphisms and generalized pseudo-Anosov diffeomorphisms %J Matematičeskie zametki %D 1995 %P 149-152 %V 58 %N 1 %U http://geodesic.mathdoc.fr/item/MZM_1995_58_1_a13/ %G ru %F MZM_1995_58_1_a13
A. Yu. Zhirov; R. V. Plykin. On the relationship between one-dimensional hyperbolic attractors of surface diffeomorphisms and generalized pseudo-Anosov diffeomorphisms. Matematičeskie zametki, Tome 58 (1995) no. 1, pp. 149-152. http://geodesic.mathdoc.fr/item/MZM_1995_58_1_a13/
[1] Smeil S., UMN, 25:1 (1970), 113–185 | MR
[2] Plykin R. V., UMN, 39:6 (1984), 75–113 | MR | Zbl
[3] Fathi A., Laudenbach F., Poenaru V., “Travaux de Thurston sur les surfaces”, Orsay seminaire, Asterisque, 66–67, 1979
[4] Alfors L., Bers L., Prostranstva rimanovykh poverkhnostei i kvazikonformnye otobrazheniya, IL, M., 1961